# SDR SWAA2015010935609

- Difficulty date: October 21, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 38,453 hours, 25,561 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6517378212
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INTERNAL, 1ST & 2ND STIFFENERS CRACKED AT STAB STATION 92.7.  REPAIRED STIFFENER IAW SRM.
